# SDR AALA20050834

- Difficulty date: November 23, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT HAND MAIN LANDING GEAR SUPPORT FITTING ASSEMBLY RETRACT ACTUATOR FITTING BORE HAS CORROSION IN LARGE BORE.  AREA IS 1.75 INCHES BY 2.2515 INCHES.  FINAL MEASUREMENT IS 2.253 INCHES IN 1.75 INCH BUSHING AREA.  LOCAL BLEND WHERE BUSHING DOES NOT CONTACT FROM SMALL BORE TO 1.98 INCH FROM FACE.  DIMENSION DEPTH 2.270 AND .75 INCH IN DIAMETER.  LEFT HAND MAIN LANDING GEAR SUPPORT FITTING ASSEMBLY RETRACT ACTUATOR FITTING BORE AREA REWORKED IN ACCORDANCE WITH ESO 80559 DATED NOVEMBER 22 2005.
